# SDR MWEA96311

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Ribs
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THREE RIBS WERE FOUND CRACKED THROUGH THE AFT FASTENER HOLES IN THE VERTICAL STABILIZER LEADING EDGE.  REPAIRED THE CRACKED RIBS WITH ANGLE DOUBLERS IAW SRM 55-01, FIG 2 SHEET 3.
